Previous |  Up |  Next


Title: A separation theorem for finite families (English)
Author: Vlach, Milan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 12
Issue: 4
Year: 1971
Pages: 655-660
Category: math
MSC: 46-90
MSC: 49B99
MSC: 52-00
MSC: 52A37
MSC: 52A40
idZBL: Zbl 0229.52008
idMR: MR0290126
Date available: 2008-06-05T20:36:41Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] A. Ya. DUBOVITSKII, A. A. MILYUTIN: Extremum problems in the presence of restrictions.Zh. Vychisl. Mat. i Fyz., Vol. 5, No. 3 (1965), 395-453. Zbl 0158.33504
Reference: [2] C. LOBRY: Etude géométrique des problèmes d'optimisation en présence de constraintes.University de Grenoble, 1967.
Reference: [3] H. HALKIN: A satisfactory treatment of equality and operator constraints in the Dubovitskii-Milyutin optimization formalism.Journal of Optimization Theory and Applications, Vol. 6, No. 2 (1970), 138-149. Zbl 0185.24201, MR 0267937
Reference: [4] I. V. GIRSANOV: Lectures in mathematical theory of extremum problems.(Russian), Moscow University, 1970.
Reference: [5] M. VLACH: On necessary conditions of optimality in linear spaces.Comment. Math. Univ. Carolinae 11 (1970), 501-512. Zbl 0206.12005, MR 0288603
Reference: [6] V. KLEE: Separation and support properties of convex sets, A survey in control theory and the calculus of variations.edited by A. V. Balakrishnan, Academic Press, 1969, 235-303. MR 0394357
Reference: [7] J. L. KELLEY I. NAMIOKA, co-authors: Linear topological spaces.D. van Nostrand Company, Inc., 1963. MR 0166578


Files Size Format View
CommentatMathUnivCarol_012-1971-4_2.pdf 413.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo